Side effects from Prozac countered by Wellbutrin?
I'm supposed to start taking 10mg of prozac with my usual 150mg of budeprion [generic Wellbutrin] in the morning. I'm reluctant to take any other SSRIs because I can't deal with decreased libido and anorgasmia again (bad past experience). However, I know Wellbutrin can sometimes increase sex drive...will this counter the effect of decreased libido caused by Prozac?
- Anonymous1 decade agoFavorite Answer
Summary of All Adverse Reaction Reports for Prozac (Fluoxetine)
Depression Suicidal/Suicidal Ideations: 113
Attempted Suicides (not completed): 65
Completed Suicides: 187
Deaths (not from Suicide): 34
Homicidal Ideations: 12
I would recommend you to watch following DVD that is available online if you have fast internet. It's told by psychiatrists, psychologists and people who worked for pharmaceutical companies. It informs you - beside other things - about side effects that are not often being told by psychiatrists. It also suggests an alternative in the end. When you then make a decision to take antidepressants, you may be better prepared, educated and understand what's going on when you encounter some bad side effects. I would say that these information are actually vital.
The link sounds a little scary - that’s because many antidepressants have suicidal thoughts and impulses as side effects which you can also read inside the pack of some antidepressants.
Watch trailer 1:55 min
The whole DVD
Fox News about pharmaceutical company Eli Lilly (Prozac, Zyprexa and others)
Alternatively, check these links too.
- Anonymous1 decade ago
One common problem that happens is this. I have been there and done that. You have to figure out what it is first that is destroying your sex drive. If your on medication like birth control or anti-depressants that is something to think about and do research on. Other then that it could just be stress, maybe the kids, really anything that makes your life stressful can do this and lower the libido.
One thing I tried that seemed to work while I was doing it was exercising. I just felt sexier doing it which kind of boosted my libido. However it wasn't the best solution for me. My friend told me about these herbal enhancers that are made from natural herbs and don't cause any side effects besides having wild sex. She said it's the female version of viagra. I had to find out.
I would always have a weak orgasm too (if I had one at all), which after trying this sex enhancer, it boosted them tremendously. I don't get multiple orgasms but I've had plenty since being on these herbs. It's seriously like the best vibrator ride you've ever experienced. These things make me horny all the time, some days I don't even take them because the urge is just too strong.
Don't try out single herbs because they don't do it like the blend of herbs these scientists and researchers pick out. I've tried a couple of them by itself and they did crap. The stuff that I'm on is called Hersolution, at the time I saved money on it at herenhancement.com . Make sure you get the 3 month supply that way you fall under the guarantee/return policy if the herbs don't work for you, you can return them with no questions ask. I bet they will work though and you won't have any problems. Also if your on medication of any sort, check out the gel because if your like me, you wouldn't want to swallow any thing that might react with the medications your already on.
Well have a good day and hopefully you solved your problem.
- Paul ALv 61 decade ago
I take generic Wellbutrin SR (150 mg) in the morning, and Lexapro (10 mg) with dinner, for depression and anxiety. I've been taking that for over two years, and it's working very well for me.
The Wellbutrin SR seems to help me to be more alert and active - and wanting to do things - while the Lexapro makes me more mellow, and it helps me sleep better, too. They are relatively low doses of each medication, which keeps side effects at a minimum. I really can't tell I'm taking any medication at all.
There are a lot of people that take Wellbutrin with their SSRI's and SNRI's, it helps to counteract some of the possible side effects - such as drowsiness, weight gain, and the sexual side effects. It really does make a difference!!
- Anonymous1 decade ago
If you are afraid of the side effects why are you even considering taking that stuff? When are you going to realize that stuff is poison! Take St John's Wort. Just as effective as Prozac and NO SIDE EFFECTS! Good luck!